# SDR SWAA2022021759721

- Difficulty date: January 10, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES FLOOR BEAM LOCATED BS986.5; RBL43 AND WL208.1 AT AFT GALLEY AREA 2022-15907 / [01] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 210138003; DUE DATE/ 05-MAR-22  TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 130066701; DUE DATE/ 22APR22;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 03-FEB-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 03-FEB-22.;[03] REFER TO FAULT TTG8Q00A7GTT WHERE EA 22-153-00254 WAS ADDED AS A SUBTASK;[04] TASK CARD COMPLETED
